Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fever, headache, throat pain, swallowing difficulty. Taken Nimek Para. Treatment for throat pain?

hi doctor, i was having a mild fever along with headache . so i took a medicine name Nimek-Para ( Nimesulide and paracetamol tablets). I took half dose of a pill. next day fever had gone but there is pain in the throat, i think that it is tonsils as i m having difficulty in swallowing . As it is weekend, what medicine shall i take until i see doctor if pain in throat continues?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Probably you may have sore throat ( throat infection) with throat pain starting little late.
Sore throat normally have pain in throat, difficulty in swallowing, fever ,cough and associated headaches.
For sore throat you can take antibiotics like azithromycin 500mg once daily for three days
along with paracetamol for fever as needed.
You should have warm water gargles.
Take hot liquids it helps in soothing your throat pain.
Regarding Nimesulide it has many contraversies. kindly consult your local physician before having it.
Take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor